# SDR HEEA0016281

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Vertical Gyro
- Part number: 7660002113102
- Condition: Precesses
- Location: Afcs Pitch
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO PRECESSES.  TIME SINCE REPAIR 459:10 HOURS.
